# SDR 2013FA0000551

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340415
- Aircraft time: 30,438 hours, 33,510 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430622
- Part serial: 1090
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN HYD ACCUMULATOR SEEMS TO BE DROPPING PRESSURE MORE QUICKLY THAN NORMAL.  AS PRESSURE DROPS WE LOST BRAKE EFFECTIVENESS UNTIL PUTTING PUMP IN OVERRIDE.  DURING FLIGHT MAIN ACCUMULATOR GOT TO THE POINT WHERE IN AUTO MODE WAS KICKING BACK ON EVERY 3 MINUTES. DURING LANDING NO ISSUES WITH BRAKES. DURING TAXI IN WITH HYD PUMP IN AUTO THE MAIN ACCUMULATOR WOULD DROP PRESSURE MORE OFTEN THAN NORMAL AND NEED TO PLACE PUMP IN OVERIDE TO MAINTAIN ENOUGH PRESSURE FOR PARKING. REPLACED LANDING GEAR CONTROL VALVE OPS AND LEAK CHECKS GOOD,
